Personal tools
You are here: Home / Publications

Publications

File DK Report 2009-13, P.G. Gruber, D. Knees, S. Nesenenko and M. Thomas
Analytical and Numerical Aspects of Time-Dependent Models with Internal Variables
File DK Report 2009-12, P.G. Gruber, J. Kienesberger, U. Langer, J. Schoeberl and J. Valdman
Fast solvers and a posteriori error estimates in elastoplasticity
File DK Report 2009-11, C. Pechstein
Shape-explicit constants for some boundary integral operators
File DK Report 2009-10, P. Paule and S. Radu
Infinite Families of Strange Partition Congruences for Broken 2-diamonds
File DK Report 2009-09, M. Aigner and B. Jüttler
Distance Regression by Gauss-Newton-type Methods and Iteratively Re-weighted Least-Squares
File D. Copeland, M. Kolmbauer and U. Langer. Domain Decomposition Solvers for Frequency-Domain Finite Element Equations.
In Domain Decomposition Methods in Science and Engineering XIX of Lecture Notes in Computational Science and Engineering, Springer 2011, pp. 301-308.
I.R. Bleyer and A. Leitão. On Tikhonov functionals penalized by Bregman distances.
Cubo, 11(5):99-115, 2009.
File DK Report 2009-08, S. Béla and B. Jüttler
Fat arcs for implicitly defined curves
File DK Report 2009-07, M. Aigner, C. Heinrich, B. Jüttler, E. Pilgerstorfer, B. Simeon and A.-V. Vuong
Swept Volume Parameterization for Isogeometric Analysis
File DK Report 2009-06, M. Barton, B. Jüttler and W. Wang
Construction of Rational Curves with Rational Rotation-Minimizing Frames via MöbiusTransformations
File DK Report 2009-05, L.X.C. Ngo
A criterion for existence of rational general solutions of planar systems of ODEs
File DK Report 2009-04, L.X.C. Ngo
Rational general solutions of first order non-autonomous parametric ODEs
File DK Report 2009-03, K. Kohl and F. Stan
An Algorithmic Approach to the Mellin Transform Method
File S. Radu. An Algorithmic Approach to Ramanujan Congruences
Ramanujan Journal 20(2), pp. 215-251. 2009. 1382-4090
File DK Report 2009-02, P. Paule and S. Radu
A Proof of Sellers' Conjecture
File DK Report 2009-01, S. Takacs and W. Zulehner
Multigrid Methods for Elliptic Optimal Control Problems with Neumann Boundary Control
File M. Erascu and T. Jebelean. A Calculus for Imperative Programs: Formalization and Implementation.
In: Proceedings of the 11th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing , S. Watt, V. Negru, T. Ida, T. Jebelean, D. Petcu, D. Zaharie (ed.), pp. 77- 84. 2009. IEEE , 978-0-7695-3964-5.